Alert archive / Colorado / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Denver/Boulder, CO

June 23, 2009Douglas County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 23, 2009, 4:37 PM MDT for Douglas County, Colorado. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 4:37 PM MDT (22:37 UTC)
Expired
Jun 23, 2009, 5:45 PM MDT
In force
68 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Douglas County, CO

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:42 PM MDTFLASH FLOOD3 Sw Parker, COWATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 232237
FFWBOU
COC035-240130-
/O.NEW.KBOU.FF.W.0007.090623T2237Z-090624T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO

* UNTIL 730 PM MDT

* AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR PARKER...OR 19 MILES
  SOUTHEAST OF DENVER. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE PINERY
  AND PARKER.

DOPPLER RADAR AND RAIN GAUGE DATA INDICATE THAT AROUND 1 TO 1.5 
INCHES OF RAIN HAS FALLEN IN THE LAST 30 MINUTES.  ANOTHER INCH OF 
RAIN CAN BE EXPECTED IN THE NEXT 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3946 10487 3957 10479 3956 10466 3951 10466
      3943 10467

$$
BARJENBRUCH
2 follow-up statements
000 
WGUS75 KBOU 232311
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT TUE JUN 23 2009

COC035-240130-
/O.CON.KBOU.FF.W.0007.000000T0000Z-090624T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
511 PM MDT TUE JUN 23 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEASTERN DOUGLAS COUNTY...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE VERY HEAVY RAIN OVER PARKER HAD RAPIDLY DIMINISHED. RAIN 
GAUGE DATA INDICATE THAT 1.5 TO 2 INCHES OF RAIN HAD FALLEN IN LESS 
THAN AN HOUR THIS AFTERNOON.  WIDESPREAD STREET FLOODING HAS BEEN 
REPORTED IN THE PARKER AREA.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
PINERY AND PARKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3946 10487 3957 10479 3956 10466 3951 10466
      3943 10467

$$
BARJENBRUCH
000 
WGUS75 KBOU 232345
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT TUE JUN 23 2009

COC035-232354-
/O.CAN.KBOU.FF.W.0007.000000T0000Z-090624T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
545 PM MDT TUE JUN 23 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
DOUGLAS COUNTY...

FLOOD WATERS IN PARKER HAVE SUBSIDED AND FLASH FLOODING IS NO LONGER 
EXPECTED.

LAT...LON 3946 10487 3957 10479 3956 10466 3951 10466
      3943 10467

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:35 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 23, 2:35 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT TUE JUN 23 2009

.SHORT TERM...MOIST AIRMASS OVER THE STATE TODAY AS SUBTROPICAL
MOISTURE IS PULLED NORTH IN SOUTHWESTERN FLOW ALOFT. DEWPOINTS IN
THE 60S REMAIN AS WELL WITH NORTHEASTERN UPSLOPE SURFACE FLOW.
PRECIPITABLE WATER VALUES ARE ABOUT 1 TO 2 TENTHS HIGHER THAN
YESTERDAY. HOWEVER A STRONG CAP EXISTS ON THIS MORNINGS SOUNDING
FROM THE BUILDING UPPER HIGH OVER THE SOUTH CENTRAL STATES. MODELS
AND ANALYSIS ARE SHOWING CAPES OF 1000-2000 J/KG AND APPROACHING
2500 J/KG OVER THE NORTHEAST CORNER. THE FORECAST PROBLEM IS
PREDICTING WHEN/IF THIS CAP WILL BREAK FOR THESE CAPES TO BE
UTILIZED. CONVECTION HAS ALREADY BEGUN OVER THE MOUNTAINS AND PALMER
DIVIDE. A WEAK SHORTWAVE ALOFT AND A SLIGHT SOUTHERLY EXTENSION OF
THE JET IS OVER THE STATE THIS AFTERNOON...BELIEVE THIS WILL HELP
BREAK THIS CAP ALONG WITH SOME BOUNDARIES FLOATING AROUND FROM LAST
NIGHTS CONVECTION.  MINOR QG ASCENT IS SHOWN OVER NRN CO THIS
AFTERNOON AND EARLY EVENING HOURS.  HAVE INCREASED POPS SLIGHTLY
SINCE CONVECTION HAS STARTED A LITTLE EARLIER THAN EXPECTED AND
BELIEVE IT WILL CONTINUE AS UPPER LEVEL DYNAMICS SHOULD HAVE BEST
EFFECT LATER TODAY. CONVECTION SHOULD PUSH OUT ONTO THE NORTHEASTERN
PLAINS THIS EVENING. STORMS SHOULD MOVE PRETTY QUICK THEN AS THE
SOUTHWESTERLY FLOW INCREASES...FORECAST AREA SHOULD DRY OUT AND HELP
CONVECTION EXIT THE AREA BY 06Z OR SO. WITH PRECIPITABLE WATER
VALUES EXPECTED TO BE AROUND AN INCH HEAVY RAINFALL WILL BE POSSIBLE
FROM THE STORMS. OVERALL SHEAR PROFILE IS FAVORABLE FOR A FEW SEVERE
STORMS OVER NORTHEASTERN CO ALTHOUGH MID LEVEL FLOW IS NOT FORECAST
TO BE AS STRONG AS MONDAY EVENING.

THE UPPER RIDGE WILL CONTINUE TO BUILD TOMORROW TO BRING MORE
WESTERLY FLOW ALOFT. WILL SEE A SLIGHT INCREASE IN TEMPERATURES AND
THE CONTINUED PATTERN OF AFTERNOON AND EVENING CONVECTION...HOWEVER
WITH A SLIGHTLY DRIER AIRMASS.

.LONG TERM...WILL CONTINUE TO TREND PRECIP CHANCES UPWARD THROUGH
THE LATTER HALF OF THE WEEK AS MODELS ALSO CONTINUE TO INDICATE AN
INCREASE IN MOISTURE ACROSS THE REGION. EARLY IN THE PERIOD MODELS
SHOW FLOW AROUND THE WESTERN PERIPHERY OF A LARGE WARM CORE RIDGE OF
HIGH PRESSURE NOW CENTERED OVER MISSOURI SENDING SUBTROPICAL
MOISTURE UP INTO COLORADO. BY WEEK/S END MODELS SHOW THIS RIDGE
BECOMING CENTERED SQUARELY OVER COLORADO. NORMALLY THIS WOULD RESULT
IN DRYING AND WARMING FOR US...BUT IN THIS CASE THE UPPER RIDGE WILL
ONLY SERVE TO TRAP AND RECIRCULATE THIS MOIST AND UNSTABLE AIR OVER
THE REGION THROUGH SATURDAY. DURING THIS SAME PERIOD PRECIPITABLE
WATER VALUES ACROSS NORTHEAST COLORADO GRADUALLY RISE WITH MEAN
VALUES APPROACHING 1.5 INCHES BY LATE FRIDAY. FURTHERMORE WITH THE
UPPER RIDGE SITTING OVER THE REGION STEERING/TRANSPORT WINDS WILL
BECOME QUITE LIGHT. AS TEMPERATURES WARM ALOFT...HAIL CHANCES SHOULD
DIMINISH...WHILE THE CHANCE FOR HEAVY RAINFALL FROM SLOW MOVING
STORMS SHOULD INCREASE SETTING THE STAGE FOR FLASH FLOODING. BY THE
WEEKEND MEDIUM RANGE GUIDANCE SHOWS THE UPPER RIDGE SHRINKING BACK
TOWARD THE SRN GREAT PLAINS WHICH ALLOWS A SHORT-WAVE TROUGH TO MOVE
OUT OF THE GREAT BASIN/PACIFIC NORTHWEST AND ACROSS COLORADO EITHER
SATURDAY NIGHT OR SUNDAY. IN ADDITION THE GFS SHOWS A SFC COLD FRONT
DROPPING INTO NERN COLORADO ON SATURDAY FOLLOWED BY A SEVERAL DEG C
DROP IN DAYTIME TEMPERATURES WITH UPSLOPE FLOW. MODELS HAVE
INDICATED SUCH A SCENARIO ON THE LAST FEW RUNS...HOWEVER MODELS
APPEAR TO BE IN BETTER AGREEMENT IN THE LATEST RUN. FOR THAT REASON
AND TO BLEND BETTER WITH SURROUNDING NWS OFFICES WENT AHEAD TO
LOWERED TEMPS ON SATURDAY BY 1-3C. BY SUNDAY MODELS SHOW THE
SHORTWAVE TROUGH AND COOLER AIRMASS MOVING EAST AS DRIER AND MORE
STABLE AIR MOVES IN FROM THE NW. THEREFORE SHOULD SEE A SLOW REBOUND
IN TEMPERATURES THROUGH EARLY NEXT WEEK AND A NOTABLE DROP IN PRECIP
CHANCES AREAWIDE. COULD SEE TEMPS RETURNING TO LEVELS ABOVE NORMAL
BY MONDAY.

&&

.AVIATION...WINDS BECOMING SE BY 21Z WITH SPEEDS IN THE 10-15 MPH
RANGE.  SCT TSTMS TO AFFECT THE AIRPORTS IN THE 21Z-01Z TIME FRAME
...WITH THE MOST ACTIVITY EXPECTED ALONG THE FOOTHILLS AND PALMER
DIVIDE. BRIEF PERIOD OF MVFR DUE TO HEAVY RAINFALL.  GUSTY WINDS UP
FROM 30-40 MPH MAY ALSO OCCUR WITH THE STORMS AS THEY MOVE ACROSS.
AFTER 03Z...SOUTHWESTERLY WINDS SHOULD DRY THE AIRMASS OUT AND
QUICKLY MOVE ACTIVITY TO THE NORTHEAST PLAINS. DIURNAL WINDS WILL
KICK IN TONIGHT WITH VFR CONDITIONS LASTING THROUGH TOMORROW
AFTERNOON. SCATTERED SHOWERS WITH A FEW THUNDERSTORMS TO AFFECT THE
AREA TOMORROW AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KRIEDERMAN/BAKER
Hazardous weather outlook, Jun 23, 11:02 AM MDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1102 AM MDT TUE JUN 23 2009

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1102 AM MDT TUE JUN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS...FOOTHILLS
AND PALMER DIVIDE BY MID AFTERNOON AND OVER THE PLAINS FROM LATE
AFTERNOON INTO THE EARLY EVENING HOURS.  A FEW STORMS MAY BECOME
SEVERE OVER NORTHEAST COLORADO LATE THIS AFTERNOON AND EVENING WITH
HAIL TO ONE INCH IN DIAMETER.  OTHERWISE EXPECT THE STORMS TO
PRODUCE HEAVY RAIN UP TO ONE INCH IN 30 MINUTES...SMALL HAIL AND
WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH THE LATTER HALF
OF THE WEEK AS VERY MOIST AND UNSTABLE AIR CONTINUES TO FLOW UP FROM
MEXICO AND THE GULF OF MEXICO. THUNDERSTORM ACTIVITY SHOULD REACH A
PEAK BY LATE ON FRIDAY WITH PERHAPS A REPEAT PERFORMANCE ON SATURDAY
WITH AN UPPER LEVEL LOW PRESSURE TROUGH AND SURFACE COLD FRONT
RUNNING INTO THIS MOISTURE LADEN AIRMASS. THERE WILL BE A SLIGHT
CHANCE FOR SEVERE WEATHER ON THE PLAINS EACH DAY...WITH LARGE
DAMAGING HAIL THE MAIN THREAT. HOWEVER BY LATE IN THE WEEK...HEAVY
RAINFALL AND LOCALIZED FLOODING MAY BECOME MORE OF A THREAT
ESPECIALLY FOR AREAS IN AND ALONG THE FRONT RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

KRIEDERMAN/BAKER

In the hours before

Local storm report, Jun 23, 4:27 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
427 PM MDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0413 PM     HAIL             DENVER INTL AIRPORT     39.87N 104.67W
06/23/2009  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            REPORTED BY TOWER.

0408 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HEAVY RAIN.

0352 PM     HAIL             NW DENVER               39.73N 104.96W
06/23/2009  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:31 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer44 min
Jun 22, 8:51 PM MDTSevere Thunderstorm WarningBOULarimer, Weld54 min
Jun 22, 9:28 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer47 min
Jun 22, 9:34 PM MDTFlash Flood WarningBOULarimer, Weld3 hr
Jun 22, 9:44 PM MDTSevere Thunderstorm WarningBOULarimer, Weld61 min
Jun 22, 9:54 PM MDTTornado WarningBOULarimer, Weld51 min
Jun 22, 10:24 PM MDTTornado WarningBOUWeld36 min
Jun 22, 10:32 PM MDTSevere Thunderstorm WarningBOUWeld32 min
Jun 22, 10:35 PM MDTAreal Flood AdvisoryBOULarimer85 min
Jun 22, 10:57 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Jun 22, 11:57 PM MDTSevere Thunderstorm WarningBOUWeld16 min
Jun 23, 4:02 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas, Elbert, Weld58 min
Jun 23, 4:14 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Douglas, Elbert91 min
Jun 23, 4:22 PM MDTSevere Thunderstorm WarningBOUWeld53 min
Jun 23, 4:59 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver50 min
Jun 23, 5:02 PM MDTTornado WarningBOUElbert20 min
Jun 23, 5:17 PM MDTSevere Thunderstorm WarningBOUWeld58 min

Nearby

Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.